×

Found 20 Documents (Results 1–20)

100
MathJax

The Nash-Kuiper theorem and the Onsager conjecture. (English) Zbl 1436.35276

Ji, Lizhen (ed.) et al., Proceedings of the seventh international congress of Chinese mathematicians, ICCM 2016, Beijing, China, August 2016. Volume I. Somerville, MA: International Press; Beijing: Higher Education Press. Adv. Lect. Math. (ALM) 43, 153-172 (2019).
PDF BibTeX XML Cite

The Onsager theorem. (English) Zbl 1406.35247

Cao, Huai-Dong (ed.) et al., Celebrating the 50th anniversary of the Journal of Differential Geometry. Lectures given at the Geometry and Topology Conference at Harvard University, Cambridge, MA, USA, April 28 – May 2, 2017. Somerville, MA: International Press (ISBN 978-1-57146-361-6/hbk). Surveys in Differential Geometry 22, 71-101 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Continuous dissipative Euler flows and a conjecture of Onsager. (English) Zbl 1364.35250

Latała, Rafał (ed.) et al., European Congress of Mathematics. Proceedings of the 6th ECM congress, Kraków, Poland, July 2–7 July, 2012. Zürich: European Mathematical Society (EMS) (ISBN 978-3-03719-120-0/hbk). 13-29 (2013).
PDF BibTeX XML Cite
Full Text: DOI Link

HCDTE lecture notes. Part II. Nonlinear Hyperbolic PDEs, dispersive and transport equations. Lecture notes of some of the courses given during the trimester HCDTE, Trieste, Italy, May 16 – July 22, 2011. (English) Zbl 1307.35006

AIMS Series on Applied Mathematics 7. Springfield, MO: American Institute of Mathematical Sciences (AIMS) (ISBN 978-1-60133-015-4). vi, 292 p. (2013).
PDF BibTeX XML Cite
Full Text: Link

Ill-posedness for bounded admissible solutions of the 2-dimensional \(p\)-system. (English) Zbl 1187.35189

Tadmor, Eitan (ed.) et al., Hyperbolic problems. Theory, numerics and applications. Plenary and invited talks. Proceedings of the 12th international conference on hyperbolic problems, June 9–13, 2008. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4729-9/hbk; 978-0-8218-4728-2/2-vol. set). Proceedings of Symposia in Applied Mathematics 67, Part 1, 269-278 (2009).
MSC:  35Q35 76N10 35Q31
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification